Polysporin Original Antibiotic Ointment Heal-Fast Formula, 30g

$14.99

SKU: 060245250103 Category:

Description

Reactine Extra Strength Antihistamine Tablets offer fast, long-lasting relief from indoor and outdoor allergy symptoms. Each dose contains 10 milligrams of cetirizine hydrochloride for allergy relief that provides fast relief and lasts 24 hours. Fast, 24 hour relief of sneezing; stuffiness; itchy, watery eyes; hives; runny nose; itchy nose and throat; and allergic skin itch.

Features:
Relief that lasts a full 24 hours, all day and all night.
Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat.
Effective relief for both indoor and outdoor allergies
REACTINE is the #1 most recommended brand by Health Care Professionals.
Contains 10mg of cetirizine hydrochloride per tablet, an antihistamine

Dosage:
Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day.
Adults 65 years of age and over: Use REACTINE Regular Strength 5 mg Tablets or consult a doctor.
Do not exceed recommended dosage. Prolonged use only as directed by a doctor.

Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 10mg

Non-Medicinal Ingredients: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.

Caution: Ask a doctor or pharmacist before use if you have liver or kidney disease, are pregnant or breastfeeding.

Caution: When using this product drowsiness may occur, do not drive or operate machinery, avoid alcoholic drinks or any sedating substances, headache, sleepiness and dry mouth may occur.

Stop use and ask a doctor if an allergic reaction occurs, symptoms persist, worsen, or new symptoms occur. Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Read package insert before use. Do not use if carton is open or if sealed blister shows signs of tampering. Store at 15 to 30?C.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.